MathSciNet Relay Station
MathSciNet bibliographic data
MR1885036 (2002k:22012) 22E46 (17B20)
Matsuki, Toshihiko Classification of two involutions on compact semisimple Lie groups and root systems. J. Lie Theory 12 (2002), no. 1, 41–68.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement